# SDR CALA9900447

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N517011
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED STATION 324 - 345 RBL 40 BETWEEN FLOORBEAMS.  CORRODED INTERCOSTAL REPLACED PER DRAWING NUMBER 141N5170.
